The Kneser property for the abstract Cauchy problem

Volume 81 / 2003

Hernán R. Henríquez, Genaro Castillo G. Annales Polonici Mathematici 81 (2003), 167-181 MSC: 47D06, 34G20. DOI: 10.4064/ap81-2-7

Abstract

We establish existence of mild solutions for the semilinear first order functional abstract Cauchy problem and we prove that the set of mild solutions of this problem is connected in the space of continuous functions.

Authors

  • Hernán R. HenríquezDepartamento de Matemática
    Universidad de Santiago
    Casilla 307, Correo 2
    Santiago, Chile
    e-mail
  • Genaro Castillo G.Departamento de Matemática
    Universidad de Talca
    Talca, Chile
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image